# SDR SWAA2017090816206

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 53,146 hours, 31,165 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 65617766
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR STORAGE HANDLE STRAP LOOSE AT ROW 12.  SECURED THE STRAP ASSEMBLY IAW SRM.
